Cut-free Ordinary Sequent Calculi for Logics Having Generalized Finite-Valued Semantics (bibtex)
by Arnon Avron, Jonathan Ben-Naim, Beata Konikowska
Reference:
Cut-free Ordinary Sequent Calculi for Logics Having Generalized Finite-Valued Semantics (Arnon Avron, Jonathan Ben-Naim, Beata Konikowska), In Journal Logica Universalis, volume 1, 2007.
Bibtex Entry:
@Article{Avron2007,
  Title                    = {Cut-free Ordinary Sequent Calculi for Logics Having Generalized Finite-Valued Semantics},
  Author                   = {Arnon Avron and Jonathan Ben-Naim and Beata Konikowska},
  Journal                  = {Journal Logica Universalis},
  Year                     = {2007},
  Number                   = {1},
  Pages                    = {41-70},
  Volume                   = {1},

  Affiliation              = {icr},
  Bdsk-url-1               = {http://icr.uni.lu/pubs/avr07a.pdf},
  Timestamp                = {2013.07.26},
  Url                      = {http://icr.uni.lu/pubs/avr07a.pdf}
}
Powered by bibtexbrowser